# SDR SIMA201904290006

- Difficulty date: April 20, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14540066601
- Condition: Cracked
- Location: Nlg Uplock Box
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX, AFT CROSSBEAM IS CRACKED. CRACK IS ON THE LH SIDE, OTBD OF THE UPLOCK BOX.  -C/A-INSTALLED NEW NLG UPLOCK BOX AFT CROSSBEAM IAW SRM-51-40-02.
